question-icon

Suffering From Early Erectile Dysfunction. Need Help

default
Posted on Mon, 16 Jul 2012
Question: I am 55 my wife 40, we have sex 3 to 5 times aweek. My problem I never seem to have an orgasm with her, I usually end up taking care of myself and often can't get off that way either, end up losing erection before climax.

NEED ANSWERS!

XXXXXXX
doctor
Answered by Dr. Sudhir (3 hours later)
Hello XXXXXXX
Thanks for writing in.
In view of details it seems like you are suffering from early erectile dysfunction. Loss sex drive can be either due to psychological reasons or some underlying cause.
Some medical conditions which can lead to this are diabetes, hypertension, heart or thyroid disorder. Few medications- beta-blockers, heart medications ,or excess of alcohol, nicotine , these can be causative factors. Let me know if you have any of these conditions or are currently receiving any medication.

Mean while drugs such as vardenafil (Levitra) or tadalafil (Cialis) can be helpful for getting and maintain erection. However, they are contraindicated in people with heart disease. There are also several other conditions in which these drugs can cause more harm than good. A complete medical history and examination would be required before we can start a person your age on these drugs.
Meanwhile, making life style improvements (for example; quitting smoking, and exercising more) can be helpful. If you are on some medications then work with doctors to select medications that do not impair erectile function. Psychotherapy can also prove rewarding. Counselling with doctor is suggested in most cases to find likely cause of it.

Some alternative treatments available are as follows but should be considered as last resorts.

Inserting medications into the urethra, Injecting medications into the corpora cavernosae, vacuum constrictive devices , penile prostheses etc.


I hope I have been helpful to you. Let me know if I can address any more concerns.
Above answer was peer-reviewed by : Dr. Aparna Kohli
doctor
default
Follow up: Dr. Sudhir (30 hours later)
There are seman volumizers out there that claim more orgasms and much more seman per orgasm per ejaculation. And claim this will keep me erect longer. What do know about this sex product?
doctor
Answered by Dr. Sudhir (4 hours later)
Hi,

Thanks for the follow up.

Most of these medications are not approved by FDA (Food and Drug Administration) and may not effective as well.

I would not vote in favor of such medications. Therefore, it is better to avoid such medications.

Thank you.

Above answer was peer-reviewed by : Dr. Shanthi.E
doctor
default
Follow up: Dr. Sudhir (10 hours later)
What about Testosterone suppliments, since us men stop producing it in bodies as much as when younger, also any natural suppliments available that would help my dysfunction. thank you
doctor
Answered by Dr. Sudhir (34 minutes later)
Hello and thanks again,

Testosterone supplements can help; but first blood testosterone levels should be checked. It can be used if there is a deficiency noted.

Herbal products are thought to help, but it is not proved scientifically; besides there are no statistical evidences of the right product. So I generally don’t recommend such products to my patients. Results with herbal products are not assured. They are not always side effect free.

Hope this answers your questions. I will be available to address any other queries that you might have, please feel free to write back if you have any.
If all your queries are answered, please close this discussion.

Wish you good health

Regards

Above answer was peer-reviewed by : Dr. Prasad
doctor
Answered by
Dr.
Dr. Sudhir

Internal Medicine Specialist

Practicing since :2000

Answered : 1415 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

152 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Suffering From Early Erectile Dysfunction. Need Help

Hello XXXXXXX
Thanks for writing in.
In view of details it seems like you are suffering from early erectile dysfunction. Loss sex drive can be either due to psychological reasons or some underlying cause.
Some medical conditions which can lead to this are diabetes, hypertension, heart or thyroid disorder. Few medications- beta-blockers, heart medications ,or excess of alcohol, nicotine , these can be causative factors. Let me know if you have any of these conditions or are currently receiving any medication.

Mean while drugs such as vardenafil (Levitra) or tadalafil (Cialis) can be helpful for getting and maintain erection. However, they are contraindicated in people with heart disease. There are also several other conditions in which these drugs can cause more harm than good. A complete medical history and examination would be required before we can start a person your age on these drugs.
Meanwhile, making life style improvements (for example; quitting smoking, and exercising more) can be helpful. If you are on some medications then work with doctors to select medications that do not impair erectile function. Psychotherapy can also prove rewarding. Counselling with doctor is suggested in most cases to find likely cause of it.

Some alternative treatments available are as follows but should be considered as last resorts.

Inserting medications into the urethra, Injecting medications into the corpora cavernosae, vacuum constrictive devices , penile prostheses etc.


I hope I have been helpful to you. Let me know if I can address any more concerns.